Skip to content
BY-NC-ND 4.0 license Open Access Published by De Gruyter Open Access February 10, 2017

Example of a six-dimensional LCK solvmanifold

Hiroshi Sawai EMAIL logo
From the journal Complex Manifolds

Abstract

The purpose of this paper is to prove that there exists a lattice on a certain solvable Lie group and construct a six-dimensional locally conformal Kähler solvmanifold with non-parallel Lee form.

References

[1] A. Andrada and M. Origlia: Locally conformally Kähler structures on unimodular Lie groups, Geom. Dedicata 179 (2015), 197-216.10.1007/s10711-015-0076-6Search in Google Scholar

[2] D. Angella, M. Parton and V. Vuletescu: Rigidity of Oeljeklaus-Toma manifolds, arXiv:1610.04045 [math.DG].2016Search in Google Scholar

[3] V. Apostolov, M. Bailey, G. Dloussky: From locally conformally Kähler to bi-Hermitian structures on non-Kähler complex surfaces, Math. Res. Lett. 22 (2015), no. 2, 317-336.Search in Google Scholar

[4] L. Auslander: An exposition of the structure of solvmanifolds. I., Algebraic theory. Bull. Amer.Math. Soc. 79 (1973), 227-261.10.1090/S0002-9904-1973-13134-9Search in Google Scholar

[5] P. Gauduchon, A. Moroianu and L. Ornea: Compact homogeneous lcK manifolds are Vaisman, Math. Ann. 361 (2015), no. 3-4, 1043-1048.Search in Google Scholar

[6] K. Hasegawa and Y. Kamishima: Compact homogeneous locally conformally Kählermanifolds, Osaka J.Math. 53 (2016), no. 3, 683-703.Search in Google Scholar

[7] H. Kasuya : Vaisman metrics on solvmanifolds and Oeljeklaus-Toma manifolds, Bull. Lond. Math. Soc. 45 (2013), no. 1, 15-26.Search in Google Scholar

[8] K. Oeljeklaus and M. Toma: Non-Kähler compact complex manifolds associated to number fields, Ann. Inst. Fourier (Grenoble) 55 (2005) 161-171.10.5802/aif.2093Search in Google Scholar

[9] L. Ornea, M. Parton and V. Vuletescu: Holomorphic submersions of locally conformally Kähler manifolds, Ann. Mat. Pura Appl. (4) 193 (2014), no. 5, 1345-1351.Search in Google Scholar

[10] A. Otiman: Currents on locally conformally Kähler manifolds, J. Geom. Phys. 86 (2014), 564-570.10.1016/j.geomphys.2014.10.007Search in Google Scholar

[11] M. Parton and V. Vuletescu: Examples of non-trivial rank in locally conformal Kähler geometry, Math. Z. 270 (2012), no. 1-2, 179-187.Search in Google Scholar

[12] M. S. Raghunathan: Discrete subgroup of Lie groups, Springer(1972).10.1007/978-3-642-86426-1Search in Google Scholar

[13] H. Sawai: Locally conformal Kähler structures on compact solvmanifolds Osaka J. Math. 49 (2012), no. 4, 1087-1102.Search in Google Scholar

[14] F. Tricerri: Some examples of locally conformal Kähler manifolds, Rend. Sem. Math. Univ. Politec. Torino 40 (1982), no. 1, 81-92.Search in Google Scholar

[15] I. Vaisman: Generalized Hopf manifolds, Geom. Dedicata 13 (1982), no. 3, 231-255.Search in Google Scholar

[16] T. Yamada: A construction of lattices in splittable solvable Lie groups, Kodai Math. J. 39 (2016), no. 2, 378-388.Search in Google Scholar

Received: 2016-8-26
Accepted: 2017-1-22
Published Online: 2017-2-10
Published in Print: 2017-2-23

© 2017

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License.

Downloaded on 26.11.2022 from frontend.live.degruyter.dgbricks.com/document/doi/10.1515/coma-2017-0004/html
Scroll Up Arrow